Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pus, cloudy discharge from penis. How can I cure this?

Sir i am 20 years old and i am having some pus cloudy discharge sometimes from my penis case to cure this i am trying divya chandraprabha vati..divya yaunamrit vati..and pure shilajeet extract together since 2 me sir...i really fed up of this white cloudy discharge anytime...and night fall too...please sir consult
Asked On : Tue, 29 Jan 2013
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
what you are describing is urethral discharge characteristic with sexually transmitted infections, usually Gonococci. It is advisable you visit your family care physician for appropriate testing and antibiotic prescriptions. If not well treated, this could lead to resistance and other chronic complications like strictures and infertility risks in future. It shall be interesting to screen for other sexually transmitted infections.
I will advise you meet your family physician. In case you are sexually active, its advisable to protect yourself as to prevent contamination f your partner. It shall be a good idea your sexual partner too goes for consultation and undergoes an STI screen too.
Thanks, LUCHUO, MD.
Answered: Tue, 29 Jan 2013
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello,l Welcome to HCM, I am Dr. Das

What are you waiting for?

The description indicates presence of pus. It indicates some infective condition like urogenital tract infection / prostitis.

You have to do a urine examination first.

Consult with urologist for further management with the report.

Do not waste your time by doing all these ayurveda.

Wasting time will lead to fertility problem.

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor